Numerical methods and programming
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Num. Meth. Prog.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Num. Meth. Prog., 2014, Volume 15, Issue 3, Pages 417–426 (Mi vmp261)  

This article is cited in 1 scientific paper (total in 1 paper)

An exponentially convergent method for solving boundary integral equations on polygons

I. O. Arushanyan

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: The boundary integral equation of the potential theory in the case of the inner Dirichlet problem for the Laplace operator and the system of boundary integral equations of the Dirichlet boundary value problem for the two-dimensional theory of elasticity in domains with a finite number of corner points are considered. The derivatives of kernels and solutions to the above integral equations on the boundaries of simply connected polygons are estimated. A numerical method based on the application of one and the same family of composite quadrature formulas is proposed. It is proved that the proposed method is exponentially convergent with respect to the number of the quadrature nodes in use.

Keywords: double-layer potential, boundary integral equations, corner points, condensing grids, quadrature method, Dirichlet problem, Laplace operator, potential theory, two-dimensional theory of elasticity.

Full text: PDF file (224 kB)
UDC: 519.6
Received: 11.05.2014

Citation: I. O. Arushanyan, “An exponentially convergent method for solving boundary integral equations on polygons”, Num. Meth. Prog., 15:3 (2014), 417–426

Citation in format AMSBIB
\Bibitem{Aru14}
\by I.~O.~Arushanyan
\paper An exponentially convergent method for solving boundary integral equations on polygons
\jour Num. Meth. Prog.
\yr 2014
\vol 15
\issue 3
\pages 417--426
\mathnet{http://mi.mathnet.ru/vmp261}


Linking options:
  • http://mi.mathnet.ru/eng/vmp261
  • http://mi.mathnet.ru/eng/vmp/v15/i3/p417

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. O. Arushanyan, “Numerical solution of boundary integral equations of the plane theory of elasticity in curvilinear polygons”, Moscow University Mathematics Bulletin, 70:4 (2015), 193–196  mathnet  crossref  mathscinet  isi
  • Numerical methods and programming
    Number of views:
    This page:110
    Full text:52

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022